HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » PennyC » Journal
Page: 1

PennyC

Profile Information

Member since: Sat Dec 18, 2004, 11:43 PM
Number of posts: 2,259

Journal Archives

A happy and healthier New Year to all!

I have been able to deal with my Herceptin issues; hand or foot cramps that hurt like hell, but don't last long and are eased with Tylenol. The hip-joint pain has lessened. Food tastes better. I have hair I can part!
Decided to go full Lebowski and celebrate with a White Russian (a tribute to our new overlords LOL). I tried a bit of Tia Maria in coffee yesterday and it went down just fine (my previous experiment with alcohol had not). I am ready!
Salmon in cream sauce with peas and wild rice for dinner. Then, part 3 of the new "gilmore girls," followed by Anderson and Kathy (Hubster's choice) and Scrabble.

I hope everyone can look forward to a year of better health and best outcomes.

Worsening side effects from Herceptin

I've started having severe cramps in random places...my hands, my back...I am seriously considering asking my oncologist how much it would worsen my ultimate outcome if I were to stop early. I've had 11 out of 17 treatments (that's eight months, and the standard is a full year). I was finishing dinner, logical that I was using my hands to use utensils, when my hand seized up. A few minutes later I broke out in a cold sweat. I took a Zofran for nausea and two Tylenol. The pain did ease up, but I can hardly wait to see what's going to happen when I go to bed tonight.

I had my last infusion one week ago; my next appointment is January 9. If this cramping continues, I will tell him I can't handle it any more (this is on top of one hip joint giving me trouble since I started the Herceptin-alone treatments in September). I was sent for an X-ray of the leg (which showed nothing, AND a bone scan). This drug is really wreaking havoc on me.

Go to Page: 1